# SDR REXA2020113000788

- Difficulty date: November 12, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK ON LBL 27 BETWEEN FS 409 AND FS 477.40 GOUGED AND CHAFED IN SEVERAL LOCATIONS.  DAMAGE EXCEEDS ALLOWABLE LIMITS AT FS 409-FS 477, IAW CRJ 900 SRM 53-21-49-101-001-A01.  LOCATED AND DRILLED SEAT TRACK, IAW CRJ 900 SRM 51-40-11-001-001-A01.  INSTALLED NEW SEAT TRACK, IAW BOMBARDIER REO 670-53-00-343 REV N DATED 2019-07-16 AND IAW AMM 53-00-49-400-801-A01
